# SDR DALA2018071104522

- Difficulty date: July 11, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 78,276 hours, 21,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO ARM. FOUND OBSTRUCTION TO 1R DOOR. CLEARED SAME.
